# SDR SIMA20130807007

- Difficulty date: August 7, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 26,129 hours, 23,790 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Inoperative
- Location: Nr 2 Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, DURING CLIMB THROUGH APPROXIMATELY 20,000 FT,  RECEIVED AN EICAS FUEL IMBALANCE WARNING.  CHECKED TO ENSURE CROSS-FEED WAS NOT ON A SUSPECTED A FUEL LEAK.  RAN CHECKLIST AND DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  CHECKED FOR FUEL LEAKS AND FOUND NONE.  REMOVED AND REPLACED THE NR 2 TANK UNIT FUEL PROBE IAW AMM 28-41-02.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
